# SDR CA140704005

- Difficulty date: July 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,205 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS161220A
- Condition: Failed
- Location: Check Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING DESCENT, ACFT LOST IT`S YELLOW HYD SYSTEM AND DECLARED A PAN PAN.   HYD PTU CHECK VALVE 3094GM FOUND LEAKING.  SEAL REPLACED IAW AMM 29-13-15-560-050A.
